構造的不確かさを有する特異摂動システムのためのロバスト安定性 Robust Stabilization for Singularly Perturbed Systems with Structured State Space Uncertainties

この論文にアクセスする

この論文をさがす

著者

抄録

This paper considers the robust stability of singularly perturbed systems with structured state space uncertainties. By making use of Lyapunov stability criterion and combining with the Lyapunov equations, a new approach for deciding a robust stability for uncertain linear singularly perturbed systems is presented. Based on the assumption that the reduced nominal system is stable, we also derive some sufficient conditions for robust stability. Some analytical methods and the Bellman-Gronwall inequality are used to investigate such sufficient conditions.It is worth pointing out that in this paper, we do not need to investigate both the slow system and the fast system by using the singularly perturbation method because of the proposed method is very direct. Furthermore, we only assume that the uncertainties are a norm bounded. Therefore, the robust stability condition derived here is less conservative than those reported in the control literatures. An numerical example is given to demonstrate the validity of our new results.

収録刊行物

  • 電気学会論文誌. C, 電子・情報・システム部門誌 = The transactions of the Institute of Electrical Engineers of Japan. C, A publication of Electronics, Information and System Society  

    電気学会論文誌. C, 電子・情報・システム部門誌 = The transactions of the Institute of Electrical Engineers of Japan. C, A publication of Electronics, Information and System Society 119(5), 593-602, 1999-05 

    電気学会

参考文献:  19件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10002816676
  • NII書誌ID(NCID)
    AN10065950
  • 本文言語コード
    JPN
  • 資料種別
    ART
  • ISSN
    03854221
  • NDL 記事登録ID
    4716465
  • NDL 雑誌分類
    ZN31(科学技術--電気工学・電気機械工業)
  • NDL 請求記号
    Z16-795
  • データ提供元
    CJP書誌  NDL  IR 
ページトップへ